2018
Том 70
№ 9

All Issues

Kolomitsev V. I.

Articles: 7
Article (Ukrainian)

A countable set of commuting self-adjoint operators and the algebra of local observables

Kolomitsev V. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 365–371

Article (Ukrainian)

Irreducible representations of inductive limits of groups

Kolomitsev V. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 526–531

Article (Ukrainian)

Decomposition of a representation of the group SL (2,C) of regular type into indecomposables

Kolomitsev V. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 464–470

Article (Ukrainian)

On families of nonparallel Regge trajectories

Kolomitsev V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 104–106

Article (Russian)

Analytical properties of the scattering amplitude, corresponding to a class of Feinman diagrams

Fushchich V. I., Kolomitsev V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 610-623

Article (Russian)

Analytical properties of contributions to the Feynman amplitude from some very simple diagrams

Kolomitsev V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 129-137

A study is made of the analytical properties of contributions to the Feynman amplitude from very simple diagrams. The double spectral representation is shown to be valid for the contributions from diagrams 1, 2 under some restrictions as to the mass variables.

Article (Russian)

On a Supplement to the Theorem of Bogoliubov-Vladimirov

Kolomitsev V. I., Petrina D. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 2. - pp. 165 - 169

A spectral representation is found for one class of functions . The results obtained supplement the known theorem of Bogoliubov-Vladimirov on the analytic continuation of generalized functions.